Facebook Pixel

Postinor 2

By July 12, 2017 - 8:58am
Rate This

Hi...the 3rd of July, my period finish, I had sex on that day and took Postinor 2 tablets. I also started a new pack of Birth control pills (Yasmin)on that day. On the 9th July, I had an yeast infection so I took Mycosyst. On the 10th July, I had sex and I took Postinor 2 tablets again. Yesterday the yeast infection flared up and I got suppositories. I took one yesterday morning. I am wondering if the yeast infection tablets affected the Birth control pills and P2 tablets? and is there a possibility of pregnancy? Thanks.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!